MAUDE Adverse Event Report: ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 10/10/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of death and thrombosis are listed in the xience sierra, everolimus eluting coronary stent system, electronic instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The additional xience sierra stents referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
Patient id: (b)(6).It was reported that the procedure on (b)(6) 2020 was to treat 90% stenosed de novo lesions in the distal and mid right coronary artery (rca).Two xience sierra stents (3.0x38 mm and 3.50x38 mm) were successfully implanted overlapping.Pre and post-dilatation were performed.Stent apposition was confirmed with intravascular ultrasound (ivus) with 0% stenosis.The patient was discharged on (b)(6) 2020; however, it was reported that the patient expired on (b)(6) 2020 due to an unknown cause.In this study, death of an unknown cause within 30 days after stent deployment is defined as probable stent thrombosis.Clopidogrel and rivaroxaban had been administered to prevent stent thrombosis.No additional information was provided.

Brand Name
RX SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10814109
Report Number2024168-2020-09354
Device Sequence Number2113947
Product Code NIQ
UDI-Device Identifier08717648227301
UDI-Public08717648227301
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model Number1550300-38
Device Catalogue Number1550300-38
Device Lot Number0021141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.50X38, 2.50X28. 3.0X23 MM XIENCE SIERRA STENTS
Outcome Attributed to Adverse Event Death;
Patient Age62 YR
Patient Weight76